# SDR CALA2024120301396

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 59,200 hours, 35,532 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Part serial: C222122
- Condition: Missing
- Part time: 2,176 hours, 1,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL COUPLING CAP MISSING ON ARRIVAL. NOTIFIED TOMC.REFER LP 3051957 FUEL CAP MISSING.   INSTALLED REFUEL/DEFUEL COUPLING CAP REF AMM 28-25-41-400-005-A.
